Keywords = derivation
Number of Articles: 12
1. Double derivations of n-Lie algebras

Volume 43, Issue 3, June 2017, Pages 897-910

R. Bai; Y. Gao; Y. Zhang; Z. Li


2. $\varphi$-Connes amenability of dual Banach algebras

Volume 43, Issue 1, February 2017, Pages 25-39

A. Ghaffari; S. Javadi


3. Center--like subsets in rings with derivations or epimorphisms

Volume 42, Issue 4, August 2016, Pages 873-878

H. E. Bell; M. N. Daif


4. Jordan derivation on trivial extension

Volume 39, Issue 4, September 2013, Pages 635-645

H. Ghahramani


5. Generalized sigma-derivation on Banach algebras

Volume 37, No. 4, December 2011, Pages 81-94

A. Hosseini; M. Hassani; A. Niknam


6. Symmetric curvature tensor

Volume 37, No. 3, September 2011, Pages 249-267

A. Heydari; N. Boroojerdian; E. Peyghan


7. On Jordan generalized k-derivations of semiprime Γ_N-Rings

Volume 36, No. 1, April 2010, Pages 41-53

S. Chakraborty; A. C. Paul


8. Prime Higher Derivations on Algebras

Volume 36, No. 1, April 2010, Pages 201-210

M. Mirzavaziri


9. δ-Double Derivations on C*-Algebras

Volume 35, No. 1, April 2009, Pages 147-154

M. Mirzavaziri; E. Omidvar Tehrani


10. Differential Polynomial Rings of Triangular Matrix Rings

Volume 34, No. 2, November 2008, Pages 71-96

H. Ghahramani; A. Moussavi


11. Derivations Into N-th Duals of Ideals of Banach Algebras

Volume 34, No. 1, April 2008, Pages 59-71

M. Eshaghi Gordji; R. Memarbashi


12. Automatic Continuity of Higher Derivations on JB*-Algebras

Volume 33, No. 1, April 2007, Pages 11-23

S. Hejazian; T. L. Shatery